Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 28, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 12, 2011, 11:17 AM CDT for Brazos County, Burleson County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 11:17 AM CDT (16:17 UTC)
- Expired
- May 12, 2011, 12:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazos County, TX, Burleson County, TX
The radar
The Ft Hood radar (KGRK), 103 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 11:30 AM CDT | TSTM WND DMG | Bryan, TX | POWER LINES DOWN IN THE CITY OF BRYAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 9:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.3 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1960 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS54 KHGX 121617
SVRHGX
TXC041-051-121700-
/O.NEW.KHGX.SV.W.0028.110512T1617Z-110512T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1117 AM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRAZOS COUNTY IN SOUTHEAST TEXAS...
EASTERN BURLESON COUNTY IN SOUTHEAST TEXAS...
* UNTIL NOON CDT
* AT 1112 AM CDT...NATIONAL WEATHER SERVICE RADAR REPORTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COLLEGE
STATION TO 11 MILES SOUTHWEST OF COLLEGE STATION...AND MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO BRYAN.
A TRAINED WEATHER SPOTTER IN SOUTHWESTERN COLLEGE STATION REPORTED
NICKEL SIZED HAIL AT 1110 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE
WARNED AREA.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3073 9652 3084 9617 3066 9617 3062 9618
3058 9616 3056 9618 3050 9633 3042 9628
3037 9634 3038 9635 3036 9643 3063 9652
TIME...MOT...LOC 1616Z 206DEG 15KT 3060 9625 3051 9645
$$2 follow-up statements
454
WWUS54 KHGX 121637
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1137 AM CDT THU MAY 12 2011
TXC041-051-121700-
/O.CON.KHGX.SV.W.0028.000000T0000Z-110512T1700Z/
BRAZOS TX-BURLESON TX-
1137 AM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
BURLESON AND BRAZOS COUNTIES...
AT 1131 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF COLLEGE STATION TO 6 MILES
NORTHEAST OF SNOOK...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST
OF COLLEGE STATION TO 7 MILES WEST OF COLLEGE STATION...MOVING
NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRYAN...KURTEN...AND WIXON VALLEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE
WARNED AREA.
&&
LAT...LON 3073 9652 3084 9617 3066 9617 3062 9618
3058 9616 3056 9618 3050 9633 3042 9628
3037 9634 3038 9635 3036 9643 3063 9652
TIME...MOT...LOC 1636Z 206DEG 15KT 3067 9621 3059 9641
$$072
WWUS54 KHGX 121654
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1154 AM CDT THU MAY 12 2011
TXC041-051-121704-
/O.EXP.KHGX.SV.W.0028.000000T0000Z-110512T1700Z/
BRAZOS TX-BURLESON TX-
1154 AM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR BURLESON AND BRAZOS COUNTIES
WILL EXPIRE AT NOON CDT...
THE SEVERE THUNDESTORM HAS WEAKENED AND MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE
WARNED AREA.
LAT...LON 3073 9652 3084 9617 3066 9617 3062 9618
3058 9616 3056 9618 3050 9633 3042 9628
3037 9634 3038 9635 3036 9643 3063 9652
TIME...MOT...LOC 1654Z 206DEG 15KT 3074 9617 3066 9637
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 10:24 AM CDT, 53 minutes earlier.
Area forecast discussion, May 12, 10:24 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1024 AM CDT THU MAY 12 2011
.UPDATE...
A NEARLY 200 MILE N-S LINE OF CONVECTION APPROACHING AND PASSING
THE I-35 CORRIDOR THIS MORNING...WITH SCATTERED CELLS AHEAD OF IT
AFFECTING OUR NORTHWESTERN ZONES. THIS SOUTH CENTRAL TEXAS MCS
WILL TRACK EASTWARD AND SHOULD REACH OUR WESTERN FRINGES AROUND
NOON... WITH CELLULAR FILL-IN AHEAD OF IT INTO THE EVENING HOURS.
THE UPPER LEVELS ARE STILL CONDUCIVE TO MUCH OF THE AREA RECEIVING
RAIN...WITH ISOLATED THUNDER WITH A LOCAL SEVERE THREAT. 12/12Z
ANALYSIS STILL DEPICTS A SPLITTING 25H JET OVER EAST TEXAS...WITH
A LFQ RESIDING OVER MATAGORDA BAY. DOWNSTREAM ENVIRONMENT HAS THE
DEEPEST MOISTURE CENTERED AROUND CRP (1.8 INCH PWAT) WITH STEEP
MID-LEVEL LAPSE RATES ABOVE WEAK 7H CAPPING. AS CONVECTIVE TEMPERATURES
IN THE LOWER-MIDDLE 80S ARE MET...AREA CAN EXPECT JUST SCATTERED
CONVECTION TO BEGIN TO RIDE UP FROM THE WSW. STRONGEST STORMS HAVE
THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL BEING THE MAIN THREAT.
THE WINDOW OF BEST OPPORTUNITY WILL BE FROM MID-LATE AFTERNOON
INTO THE LATE EVENING...OR GENERALLY WHEN THE UPPER TROUGH AXIS
SWINGS INTO NORTH CENTRAL TEXAS. 31
.CLIMATE...
DUE TO ACTIVE WEATHER...TODAY'S DROUGHT STATEMENT WILL BE ISSUED
TOMORROW. 43
&&
.PREV DISCUSSION... /ISSUED 913 AM CDT THU MAY 12 2011/
UPDATE...
A NEW ZFPHGX PRODUCT OUT TO COMMUNICATE THE SEVERE THUNDERSTORM
WATCH THAT IS IN EFFECT THROUGH 20Z. 31
PREV DISCUSSION... /ISSUED 643 AM CDT THU MAY 12 2011/
AVIATION...
THE SHOWERS AND THUNDERSTORMS THAT AFFECTED THE AREA OVERNIGHT
HAVE WEAKENED AND MOVED EAST OF THE TERMINALS. WIDESPREAD MVFR
CIGS WITH POCKETS OF IFR CONDITIONS BEING REPORTED ACROSS ALL OF
SOUTHEAST TEXAS THIS MORNING AND THIS SHOULD CONTINUE INTO THE MID
MORNING HOURS BEFORE CONDITIONS IMPROVE TO AT LEAST MVFR AREAWIDE.
CONVECTION WILL LIKELY REDEVELOP ACROSS THE AREA BY MIDDAY AS AN
UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. GREATEST
COVERAGE LIKELY ACROSS AREAS FROM IAH/HOU NORTHWARD THROUGH THE
AFTERNOON HOURS. THUNDERSTORMS SHOULD COME TO AN END BY LATE THIS
EVENING WITH CIGS LOWERING TO IFR LEVELS. 38
PREV DISCUSSION... /ISSUED 401 AM CDT THU MAY 12 2011/
DISCUSSION...
AS ONE SYSTEM MOVES OUT TO THE EAST THIS MORNING...WATCH BOXES OUT
TO THE WEST HERALDING THE POSSIBILITY OF MORE ACTIVITY HEADING FOR
US LATER TODAY. SHORT TERM GUIDANCE (WHILE THEY DID INITIALIZE OK)
NOT HANDLING THE PCPN THIS MORNING ALL THAT WELL. SO NOT FEELING A
LOT OF CONFIDENCE WITH THEIR TAKE ON THINGS FOR THE AFTN. BUT THAT
BEING SAID...THE WEAKENED CAP/ABUNDANT MOISTURE AND LIKELIHOOD FOR
A RATHER UNSTABLE AIRMASS (WITH DAYTIME HEATING AS PER OF THE MESO
HIGH IN THE WAKE OF THIS OVERNIGHT ACTIVITY) TO SET THE STAGE THIS
AFTN FOR A DECENT CHANCE OF WIDESPREAD CONVECTION. AGAIN TIMING TO
BE THE MAIN ISSUE TODAY WITH THE NEXT SHORTWAVE. BUT SHOULD ALL OF
THIS COME TOGETHER THIS AFTN...THE SLIGHT RISK FOR SEVERE WX COULD
VERIFY NICELY. CHC POPS TO REMAIN IN FOR TONIGHT/EARLY FRI MORNING
WITH THE PASSAGE OF THE ASSOCIATED COLD FRONT.
COOLER/DRIER CONDITIONS BY FRI NIGHT AS THE COLD FRONT MOVES ESEWD
STEADILY WITH TIME. HIGH AMPLITUDE UPPER LEVEL RIDGE COMBINED WITH
STRONG SFC HIGH SHOULD GIVE US A SPELL OF SPRING LIKE TEMPS DURING
THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. 41
MARINE...
SEAS CONTINUE TO DECREASE ACROSS THE COASTAL WATERS AS ONSHORE FLOW
BEGINS TO WEAKEN. WILL ALLOW SCEC TO EXPIRE AT DAYBREAK THIS MORNING
FOR THE OFFSHORE WATERS. A COLD FRONT WILL PUSH OFF THE COAST ON
FRIDAY BRINGING MODERATE OFFSHORE WINDS IN ITS WAKE. CAUTION FLAGS
WILL LIKELY BE NEEDED ON SATURDAY DUE TO THE STRONGER OFFSHORE FLOW.
ONSHORE WINDS WILL RETURN BY THE MIDDLE OF NEXT WEEK. 38
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 87 68 84 55 80 / 80 50 20 0 0
HOUSTON (IAH) 88 71 89 61 81 / 60 50 30 10 0
GALVESTON (GLS) 84 74 85 66 80 / 50 40 30 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM.
&&
DISCUSSION...31Hazardous weather outlook, May 12, 7:05 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 705 AM CDT THU MAY 12 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-131215- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 705 AM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS SOUTHEAST TEXAS TODAY WITH THE APPROACH AND PASSAGE OF A STRONG UPPER LEVEL DISTURBANCE AND ITS ASSOCIATED COLD FRONT. ABUNDANT LOW LEVEL MOISTURE COMBINED WITH FAVORABLE UPPER LEVEL JET DYNAMICS AND A WEAKENING CAP WILL HELP PRODUCE SCATTERED TO NUMEROUS STORMS BY THIS AFTERNOON. SOME OF THESE STORMS COULD BECOME SEVERE WITH THE MAIN THREATS BEING HAIL AND DAMAGING WINDS. RAIN CHANCE ARE EXPECTED TO PERSIST INTO TONIGHT WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, May 12, 5:48 AM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 548 AM CDT THU MAY 12 2011 TXZ178-179-121130- POLK-SAN JACINTO- 548 AM CDT THU MAY 12 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 547 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF LIVINGSTON...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE...LEGGETT...SEVEN OAKS... LIVINGSTON AND GOODRICH. GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED. LAT...LON 3050 9491 3063 9507 3091 9481 3067 9457 TIME...MOT...LOC 1048Z 227DEG 10KT 3063 9490
Special weather statement, May 12, 10:11 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1011 AM CDT THU MAY 12 2011
TXZ195-121600-
BURLESON-
1011 AM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 1003 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER WESTERN BURLESON COUNTY DRIFTING NORTHEAST
AT 5 MPH. THE STRONGEST STORM WAS LOCATED 9 MILES SOUTHWEST OF
CALDWELL. OTHER STRONG STORMS OVER SOUTHEASTERN LEE COUNTY WILL MOVE
INTO SOUTHERN BURLESON COUNTY BY OR AFTER 1030 AM.
HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS UP TO 50 MPH...AND
LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...CHRIESMAN...SNOOK AND
CALDWELL.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM CDT FOR THE
WARNED AREA.
LAT...LON 3073 9661 3070 9657 3064 9659 3063 9648
3059 9643 3059 9642 3054 9640 3054 9636
3048 9631 3048 9634 3045 9628 3042 9628
3036 9640 3030 9668 3033 9675 3040 9680
3047 9691 3051 9691 3057 9697
TIME...MOT...LOC 1506Z 204DEG 5KT 3048 9685The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:22 PM CDT | Special Weather Statement | HGX | Robertson | 38 min |
| May 11, 9:31 PM CDT | Special Weather Statement | HGX | Trinity | 59 min |
| May 11, 9:50 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Madison | 25 min |
| May 11, 10:39 PM CDT | Special Weather Statement | HGX | Houston | 66 min |
| May 12, 5:48 AM CDT | Special Weather Statement | HGX | Polk | 42 min |
| May 12, 8:25 AM CDT | Small Craft Advisory | HGX | 2 hr | |
| May 12, 9:17 AM CDT | Severe Thunderstorm Warning | HGX | Burleson | 43 min |
| May 12, 10:11 AM CDT | Special Weather Statement | HGX | Burleson | 49 min |
| May 12, 11:46 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Burleson, Washington | 44 min |
| May 12, 11:53 AM CDT | Special Weather Statement | HGX | Madison | 37 min |
| May 12, 11:56 AM CDT | Severe Thunderstorm Warning | HGX | Colorado | 49 min |
| May 12, 12:29 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Washington | 52 min |
| May 12, 12:30 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Fort Bend, Grimes, Harris and 2 more | 45 min |
| May 12, 12:44 PM CDT | Special Weather Statement | HGX | Jackson, Wharton | 61 min |
| May 12, 12:48 PM CDT | Severe Thunderstorm Warning | HGX | Colorado, Fort Bend, Wharton | 42 min |
| May 12, 1:00 PM CDT | Special Marine Warning | HGX | 2 hr | |
| May 12, 1:26 PM CDT | Special Marine Warning | HGX | 2 hr | |
| May 12, 1:37 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazoria, Fort Bend, Harris, Matagorda, Waller and 1 more | 53 min |
| May 12, 2:01 PM CDT | Special Marine Warning | HGX | 119 min | |
| May 12, 2:16 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 3 min |
| May 12, 2:20 PM CDT | Special Weather Statement | HGX | Houston, Trinity | 55 min |
| May 12, 2:47 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 58 min |
| May 12, 3:12 PM CDT | Special Marine Warning | HGX | 2 hr | |
| May 12, 3:52 PM CDT | Special Marine Warning | HGX | 113 min | |
| May 12, 3:57 PM CDT | Special Marine Warning | HGX | 63 min | |
| May 12, 5:03 PM CDT | Special Marine Warning | HGX | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.